# SDR IPXA09155397

- Difficulty date: April 5, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 321454100
- Part serial: 2804
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS / EXIT LIGHTS INOP.  REPLACED EMERGENCY LIGHTING PSU PER MM 33-51-14-04.  OPS CHECK GOOD.
